UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Reproducing kernel representation of the solution of second order linear three-point boundary value problem Journal article
Mathematical Methods in the Applied Sciences, 2022
Authors:  Bai, Hongfang;  Leong, Ieng Tak;  Dang, Pei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/14
Numerical Solutions  Reproducing Kernel Hilbert Space  Three-point Boundary Value Problem  W-poafd  Weak Maximal Selection Principle  
Adaptive rational approximation in Bergman space on bounded symmetric domain Journal article
Journal of Mathematical Analysis and Applications, 2022,Volume: 506,Issue: 1
Authors:  Wu, Hio Tong;  Leong, Ieng Tak;  Qian, Tao
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2022/03/04
Bergman Kernel  Bergman Space  Boundary Vanishing Property  Generalized Kernel Functions  Maximum Selection Principle  Pre-orthogonal Adaptive Fourier Decomposition  
Weak pre-orthogonal adaptive Fourier decomposition in Bergman spaces of pseudoconvex domains Journal article
Complex Variables and Elliptic Equations, 2021
Authors:  Wu, Hio Tong;  Leong, Ieng Tak;  Qian, Tao
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/13
32A25  32A36  32T15  46E20  46E22  Bergman kernel  Bergman space  boundary vanishing property  pseudoconvex domain  weak maximal selection principle  weak pre-orthogonal adaptive Fourier decomposition  
Effective numerical evaluation of the double Hilbert transform Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 7,Page: 4086-4106
Authors:  Sun,Xiaoyun;  Dang,Pei;  Leong,Ieng Tak;  Ku,Min
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
2d Adaptive Fourier Decomposition  2d Mechanical Quadrature Method  Double Hilbert Transform  Trigonometric Interpolation  
Editorial Journal article
Mathematical Methods in the Applied Sciences, 2012,Volume: 35,Issue: 17,Page: 1999
Authors:  Leong, Ieng Tak;  Qian, Tao
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/11/06
3x3 pure imaginary quaternionic solutions of the Hurwitz matrix equations Journal article
LINEAR & MULTILINEAR ALGEBRA, 2010,Volume: 58,Issue: 7,Page: 863-874
Authors:  Che-Man Cheng;  Kam-Loi Cheok;  Ieng-Tak Leong
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/06/04
Hurwitz Matrix Equations  Quaternion